# SDR 2003UALA00307

- Difficulty date: March 20, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Aircraft time: 41,140 hours, 23,941 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY FRAME STRINGER CLIP IS CRACKED BS685, STR 4R.    MAJOR REPAIR ACCOMPLISHED. REPLACED STRINGER CLIP.
